| Model Number |
SK37 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Malunion of Bone (4529)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, a fully threaded screw was removed from the patient's right foot on (b)(6) 2026 as the surgeon was concerned that the 1st metatarsal was pushed too far laterally, causing hallux to move into a varus position.The screw was originally placed from the base of the 1st metatarsal to the base of the 2nd metatarsal.No replacement hardware was implanted.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event is operator technique as the 1st metatarsal was likely pushed too far laterally when placing the screw during the original surgery.The company will supplement this mdr as necessary and appropriate.
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, a fully threaded screw was removed from the patient's right foot on (b)(6) 2026 as the surgeon was concerned that the 1st metatarsal was pushed too far laterally causing hallux to move into a varus position.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.